# SDR UPS98826395

- Difficulty date: March 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N867UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45967
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 5649028
- Condition: Corroded
- Location: Bs 40-60
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, A/C INTERNAL DOUBLER STA 40 TO 60 AT STR 27R IS CORRODED.  REMOVED FABRICATED AND INSTALLED REPLACEMENT DOUBLER IAW 8110-3 APPROVED DHC SK867-872.
